MathSciNet Relay Station
MathSciNet bibliographic data
MR1776430 55P15
Kono, Akira; Tsukuda, Shuichi 4-manifolds $X$ over $B{\rm SU}(2)$ and the corresponding homotopy types ${\rm Map}(X,B{\rm SU}(2))$. J. Pure Appl. Algebra 151 (2000), no. 3, 227–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement